# SDR PNSA980208

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8004N
- Make and model: Piper PA-32-301
- Aircraft serial: 328206014
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

NOSE GEAR SHIMMY WAS EXCESSIVE DURING TAKEOFF RUN.  RETURNED TO HANGER SERVICED NOSE GEAR STRUT, OPS CHECK OK.
